# SDR 2022FA0000209

- Difficulty date: February 14, 2021
- Submitted: April 12, 2022
- Operation: General aviation
- Make and model: Airbus A321-253NX
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: SPSA320842
- Part serial: L443520
- Condition: Deformed
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DESCENT, FLIGHT CREW REPORTS R2 WINDOW WITH DEFORMED CENTRAL AREA DIFFICULTY VISIBILITY
